# SDR TWAA9904906

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON DOOR CUTOUT ATTACH TO FLOOR AT STA 208, LONGERON 18L. REPLACED FLOOR ATTACH ANGLE PER TWA STD PROCESSES MANUAL 6-70-01, PARA B.
